New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

davecholly
Regular Member


Date Joined Feb 2011
Total Posts : 65
   Posted 2/18/2011 11:43 PM (GMT -6)   
Xanax absolutely wipes me out the following day. I assume its effect should last around eight hours. For me, it seems to go on and on the next morning. Has anyone else had this problem?

PS: I take it only occasionally to help me sleep.

3doorsdown
Regular Member


Date Joined Dec 2010
Total Posts : 186
   Posted 2/19/2011 2:12 AM (GMT -6)   
crap, sorry I'm of no help but I'm glad I saw this because I am seriously considering starting Xanax for my anxiety

It's Genetic
Veteran Member


Date Joined Mar 2010
Total Posts : 1540
   Posted 2/19/2011 2:27 AM (GMT -6)   
How much are you taking, DaveCholly?

Usually, it's the "too much at one time" that causes the lingering
symptoms of the drugged feeling. You need always to stay well hydrated when you're taking medical prescriptions.

Any medication can cause the symptoms you're describing. Just make
sure to keep the dosage as low as possible to avoid side effects, and
drink lots and lots of purified or distilled water. The acidic residue of
prescription drugs can cause all kinds of symptoms, from drowsiness to
virtually inability to function period.

You've got to keep the water flowing to remove toxins.

I.G.

Post Edited (It's Genetic) : 2/19/2011 11:08:16 AM (GMT-7)


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42439
   Posted 2/19/2011 8:30 AM (GMT -6)   
It does sound like your dose could be too high. I was on four mg a day for awhile, now down to one and a half. Talk to the doc about lowering your dose.

Best wishes to you. I hope that this helps.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

davecholly
Regular Member


Date Joined Feb 2011
Total Posts : 65
   Posted 2/19/2011 5:32 PM (GMT -6)   
Each tablet is scored three times, making four pieces. I've tried one and two pieces and they both destroy me. "[V]irtually inability to function period." That about sums it up. Maybe I'll get out the razor blade and make it half of one piece.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42439
   Posted 2/19/2011 6:59 PM (GMT -6)   
What milligram are you taking? Maybe xanax isn't right for you... I would be talking to the doc and let them know it is making you sleepy and groggy.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

It's Genetic
Veteran Member


Date Joined Mar 2010
Total Posts : 1540
   Posted 2/19/2011 7:45 PM (GMT -6)   
Either that, Davec, or perhaps taking Xanax every other day so that your body has time to metabolize all of the last dose. Karen is really right about it, however; you need to confer with your doctor about what you need to do. Explain to him about the inability to function at 100%. He'll know and will help you, too.

Good to know you're getting along better now.

IG

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20190
   Posted 2/19/2011 10:40 PM (GMT -6)   
very addictive as well. jamie. but i am glad it is helping. was on it a long time ago. keep well, jamie
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 8:16 AM (GMT -6)
There are a total of 2,974,694 posts in 326,201 threads.
View Active Threads


Who's Online
This forum has 161299 registered members. Please welcome our newest member, Ticsic.
349 Guest(s), 6 Registered Member(s) are currently online.  Details
Asnape3228, summer16, Sherrine, Old Mike, FLBeachgal, VinceInMT